# SDR SWIA2020033049546

- Difficulty date: February 11, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CARGO DOOR FWD AND AFT TRACK ARE GOUGED AT THE OUTBD CENTER TRACK, TOWARD THE END (MARKED)   (C CHECK) RO 3/27/2020    REPLACED CARGO DOOR FWD TRACK REF CRJ 200 SRM. GENERATED NEW CAMP FOR CARGO DOOR AFT TRACK, SEE CAMP # 20454774 JOB 2736661 OP 233 FOR TRACK REPLACEMENT. SEE CONTINUATION CARD FOR DETAILS.
